# SDR SWAA2022041283726

- Difficulty date: March 15, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 120CF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-024 FORWARD CARGO COMPARTMENT FLOOR PANEL 120CF IS CORRODED / [01] FOUND CARGO FLOOR PANEL 120CF TO BE OUT OF LIMITS; MORE THAN 20' IN LENGTH OF ACCUMULATED DAMAGE IAW SRM 53-00-53-1A-1 PARA 5A FIG 102.;[02] VERIFIED MATERIAL FOR NEW FLOOR PANEL 120CF TO BE 2024-T3-.071' ATAG# A118130 IAW AMM 25-52-01-201-801 PARA 1C.;[03] VERIFIED STEPS 1 AND 2 ARE COMPLETE;[04] VERIFIED STEPS 1-3;[05] FABRICATED NEW FLOOR PANEL 120CF. LOCATED; DRILLED AND TRIMMED TO FINAL SIZE IAW AMM 25-52-01-201-801.;[06] VERIFIED STEP 5 IS COMPLETE;[07] VERIFIED STEPS5 AND 6;[08] OK GIVEN TO TREAT AND PRIME;[09] TREATED AND PRIMED NEW FLOOR PANEL 120CF IAW AMM 25-52-01-201-801.;[10] VERIFIED STEP 9 AUDIT CW
